MathSciNet Relay Station
MathSciNet bibliographic data
MR1928648 57M27
Eliahou, Shalom; Kauffman, Louis H.; Thistlethwaite, Morwen B. Infinite families of links with trivial Jones polynomial. Topology 42 (2003), no. 1, 155–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement